SMF

Some recent applications of $S$-unit equations

Some recent applications of $S$-unit equations

Kálmán GYÖRY
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 11D61
  • Pages : 17-38
  • DOI : 10.24033/ast.152

In this survey paper, some new applications of $S$-unit equations are presented to certain arithmetic graphs and irreducible polynomials, to a conjecture on common polynomial divisors of trinomials, to families of solutions of decomposable form equations, to certain generalized systems of $S$-unit equations, and to binary forms and decomposable forms of given discriminant. Further, some consequences of a generalization of Baker's type inequalities are discussed for $S$-unit equations.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...